MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 87042
Medical Device Problem Codes Device Displays Incorrect Message (2591); Data Problem (3196)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that due to a device issue the procedure was cancelled.During a procedure an backpatch was selected for use.When the patient was removed from the procedure table there was no tracking of the catheter on the rhythmia system.The rhythmia mapping specialist (rms) rebooted the workstation and signal station which did not resolve the issue.Replacing the cable and the catheter also did not resolve the issue.Therefore the ablation portion of the procedure was cancelled and the physician proceeded to implant the cardiac resynchronization therapy device in the patient successfully without any patient complications.Additional information revealed that after the case the rms replaced the backpatch and the problem was resolved.

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10747612
Report Number2134265-2020-14914
Device Sequence Number3060531
Product Code DQK
UDI-Device Identifier08714729938682
UDI-Public08714729938682
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87042
Device Catalogue Number87042
Device Lot Number1000001098
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2020
Initial Report FDA Received Date10/28/2020
Patient Sequence Number1